Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had kidney failure and feeling weak, shaking between hot and cold chills. Could these be signs of kidney issues again?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1997
Answered : 150 Questions
My 88year old father who had kidney failure after an injury two years ago, is weak, fatigued, shaking, goes between hot and cold chills and is not stable on his feet. Could this be signs of kidney issues again? He had the flu shot and has felt like this for 36 hours. He has pain in his left rib cage area as well.
Posted Sun, 17 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Moustafa Saeed 49 minutes later
Brief Answer:
Detailed answer below

Detailed Answer:
Hi, thank you for your question.

The symptoms you describing point towards infection (viral or bacterial).
The infection could be coming from anywhere but usually chest or urinary systems are most common.
But as he had flu shot couple of days ago, then that is the most likely cause (body response to the vaccine).

I will recommend giving him paracetamol 4 times per day, and increase fluids intake for him. If no improvement then he needs to be seen by a doctor.

wish him speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor